# SDR 06FDEA2248

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR EXTERNAL SKIN DENTED 20 INCHES FROM AFT EDGE AND 47 INCHES FROM BOTTOM EDGE. REPAIRED DENT PER FED EX EA 7-5230-102256.
